MAUDE Adverse Event Report: DYNAFLEX CLEAR-VIZ MINI BRACKET; CERAMIC BRACKET

DYNAFLEX CLEAR-VIZ MINI BRACKET; CERAMIC BRACKET
Model Number 300-R2(XX)
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusive evidence has been provided that supports or opposes the fact that the bracket caused or contributed to the patient's injury.Dynaflex relabels and repackages the bracket which is originally manufactured by (b)(4) under the name (b)(4).510k is held by (b)(4).This is an isolated incident and dynaflex has not received any other complaints about tooth breakage associated with this product in the many years of sales.
 
Event or Problem Description
While orthodontist was removing the bracket from tooth #8, the patient's tooth cracked.

Brand Name
CLEAR-VIZ MINI BRACKET
Common Device Name
CERAMIC BRACKET
Manufacturer (Section D)
DYNAFLEX
10403 intl plaza drive
st. ann, mo
MDR Report Key10240550
Report Number0001937100-2020-00001
Device Sequence Number11437437
Product Code NJM
UDI-Device IdentifierD841300XX18
UDI-PublicD841300XX18
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-R2(XX)
Device Catalogue Number300-R2(XX)
Device Lot Number1965
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR